# SDR AALA201909239029

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 6,299 hours, 2,600 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Relay
- Part number: 172934001
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CRUISE BOTH FMC BLANKED AFTER 15 SECONDS, BOTH DISPLAYS CAME BACK ON BUT FMC PROMPT WAS MISSING AFTER 30 MORE SECONDS BOTH FMCS RETURNED TO NORMAL OPS. MAINTENANCE REPLACED FMC XFR RELAY POSITION 1 IAW AMM 34-61-00, OPS CHECK GOOD, NO FAULTS FOUND.
